کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8904207 | 1633045 | 2018 | 21 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
The hyperspace HSmn(X) for a finite graph X is unique
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
هندسه و توپولوژی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
For a metric continuum X and a positive integer n, we consider the hyperspaces Cn(X) (respectively, Fn(X)) of all nonempty closed subsets of X having at most n components (respectively, n points). Given positive integers n and m such that nâ¥m, we define HSmn(X) as the quotient space Cn(X)/Fm(X) which is obtained from Cn(X) by shrinking Fm(X) to a point. In this paper we prove that if X is a finite graph and Y is a continuum such that HSmn(X) is homeomorphic to HSmn(Y), then X is homeomorphic to Y.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 234, 1 February 2018, Pages 428-439
Journal: Topology and its Applications - Volume 234, 1 February 2018, Pages 428-439
نویسندگان
José G. Anaya, David Maya, Francisco Vázquez-Juárez,